×

zbMATH — the first resource for mathematics

On products of starlike functions. (English) Zbl 0107.06502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. of Math. (2) 17 (1915), no. 1, 12 – 22. · JFM 45.0672.02 · doi:10.2307/2007212 · doi.org
[2] J. Clunie and F. R. Keogh, On starlike and convex schlicht functions, J. London Math. Soc. 35 (1960), 229 – 233. · Zbl 0092.07303 · doi:10.1112/jlms/s1-35.2.229 · doi.org
[3] A. Marx, Untersuchungen über schlichte Abbildungen, Math. Ann. 107 (1932), 40-67. · JFM 58.0363.01
[4] Malcolm I. S. Robertson, On the theory of univalent functions, Ann. of Math. (2) 37 (1936), no. 2, 374 – 408. · Zbl 0014.16505 · doi:10.2307/1968451 · doi.org
[5] M. S. Robertson, Schlicht solutions of \?”+\?\?=0, Trans. Amer. Math. Soc. 76 (1954), 254 – 274. · Zbl 0057.31101
[6] Albert Schild, On a class of univalent, star shaped mappings, Proc. Amer. Math. Soc. 9 (1958), 751 – 757. · Zbl 0087.07703
[7] L. Špaček, Contribution à la théorie des fonctions univalentes, Časopis Pěst. Mat. 62 (1932), 12-19. · JFM 58.0365.04
[8] Erich Strohhäcker, Beiträge zur Theorie der schlichten Funktionen, Math. Z. 37 (1933), no. 1, 356 – 380 (German). · Zbl 0007.21402 · doi:10.1007/BF01474580 · doi.org
[9] Herbert S. Wilf, The radius of univalence of certain entire functions, Illinois J. Math. 6 (1962), 242 – 244. · Zbl 0109.30203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.